# SDR AALA202502243381

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 12,910 hours, 4,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEATSHRINK TUBING GIRT BAR CLIP AT DOOR 2L MISSING. **SUPPLEMENTAL REPORT FOR (AALA202502213381): INSTALLED RED GIRT BAR HEAT SHRINK TUBING AT DOOR 2L. PER AARD 25-66-00-4**(CLOSED).
